# SDR C2XA11TY039

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 19,129 hours, 15,166 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: BA226531
- Part serial: 30604
- Condition: Low Pressure
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LAVATORY FIRE BOTTLE PRESSURE GAUGE READS ZERO.  REMOVED AND REPLACED BOTTLE IAW EMB145 AMM 26-25-01.
